# SDR AALA980462

- Difficulty date: March 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14061
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 471
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER SPLICE AND STRINGER 51L FORWARD SIDE OF FRAME 65 HAS CORROSION.  REMOVED AND REPLACED STRINGER END SPLICE WITH NEW PART PER SRM 51-72-10-0.  (M)
